We are 224,961 members in 82 forums discussing 158,045 topics.

Help with Abbreviations

Topic: Skin changes after rads

Forum: Radiation Therapy - Before, During, and After —

What to expect from treatment and ways to cope with side effects.

Posted on: Nov 3, 2019 01:50AM

tangandchris wrote:

I finished rads 5 years ago and have recently noticed new skin tags in the same area of treatment. I cannot find much online about this. Has anyone experienced this? I have skin tags on my back that itch terribly. In the last 6 months I have developed bumps on my chest. These are similar to blisters, clear raised areas. Its gotta be a from the rads, right?

My reconstruction with TE's failed...had them removed because of infection. I am still unsure of if or when I will try again. Dx 10/24/2013, IDC, 2cm, Stage IIIA, Grade 2, 6/25 nodes, ER+/PR+, HER2- Chemotherapy 2/13/2014 Adriamycin (doxorubicin), Cytoxan (cyclophosphamide), Taxotere (docetaxel) Surgery 12/31/2015 Lymph node removal: Left; Mastectomy: Right; Prophylactic mastectomy: Left; Reconstruction (left): Tissue expander placement
Log in to post a reply

Page 1 of 1 (1 results)

Posts 1 (1 total)

Log in to post a reply

Nov 3, 2019 07:07AM Spookiesmom wrote:

I’d see a dermatologist.

Reoccurrence 3-19. Dx IDC, Stage IIIA, Grade 3

Page 1 of 1 (1 results)